# SDR UALA2013051403351

- Difficulty date: May 10, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 38,114 hours, 16,616 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS AFT FAILED TEST.   REPLACED BATTERY IAW AMM, OPS CHECKED OK.
